Show simple item record

dc.contributor.authorAraujo Pardo, Gabriela
dc.contributor.authorBalbuena Martínez, Maria Camino Teófila
dc.contributor.authorMiller, Mirka
dc.contributor.authorZdimalova, Maria
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria Civil i Ambiental
dc.date.accessioned2017-02-21T19:33:17Z
dc.date.available2019-03-01T01:30:26Z
dc.date.issued2017-02
dc.identifier.citationAraujo-Pardo, G., Balbuena, C., Miller, M., Zdimalova, M. A family of mixed graphs with large order and diameter 2. "Discrete applied mathematics", Febrer 2017, vol. 218, p. 57-63.
dc.identifier.issn0166-218X
dc.identifier.urihttp://hdl.handle.net/2117/101356
dc.description.abstractA mixed regular graph is a connected simple graph in which each vertex has both a fixed outdegree (the same indegree) and a fixed undirected degree. A mixed regular graphs is said to be optimal if there is not a mixed regular graph with the same parameters and bigger order. We present a construction that provides mixed graphs of undirected degree qq, directed degree View the MathML sourceq-12 and order 2q22q2, for qq being an odd prime power. Since the Moore bound for a mixed graph with these parameters is equal to View the MathML source9q2-4q+34 the defect of these mixed graphs is View the MathML source(q-22)2-14. In particular we obtain a known mixed Moore graph of order 1818, undirected degree 33 and directed degree 11 called Bosák’s graph and a new mixed graph of order 5050, undirected degree 55 and directed degree 22, which is proved to be optimal.
dc.format.extent7 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshGraph theory
dc.subject.otherMixed Moore graphs
dc.subject.otherProjective planes
dc.titleA family of mixed graphs with large order and diameter 2
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMPTHE - Combinatòria i Teoria Discreta del Potencial pel control de paràmetres en xarxes
dc.identifier.doi10.1016/j.dam.2016.09.034
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0166218X16304401
dc.rights.accessOpen Access
drac.iddocument19708085
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorAraujo-Pardo, G., Balbuena, C., Miller, M., Zdimalova, M.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameDiscrete applied mathematics
upcommons.citation.volume218
upcommons.citation.startingPage57
upcommons.citation.endingPage63


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain